# SDR UALA2012042302427

- Difficulty date: April 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 45,694 hours, 5,559 cycles
- Engine: Pwa PW40903
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: S280W65480
- Condition: Faulty
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS MSG ON TAXI OUT.   REPLACED HARNESS 585-2185 FROM DM27116 TO D2139J.  OPS CHECKED IAW MM.
